MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER,SURGICAL

BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER,SURGICAL
Model Number JR-ST25-2.0-6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a just right stapler procedure on (b)(6) 2025, the physician was performing a lap gallbladder removal, the physician was working on the cystic duct and mentioned that the clamp could not be used due to the thickness of the tissue.When the staples were deployed it was reported that only half way and there was a cut that was not stapled.The physician had to resect the part that misfired.The procedure was completed using an endo loop and the device was discarded.No other information available.

Brand Name
JUSTRIGHT¿ STAPLER 5 MM
Common Device Name
STAPLER,SURGICAL
Manufacturer (Section D)
BOLDER SURGICAL
36 & 37 apple ridge road
suite 200
louisville CO
Manufacturer (Section G)
BOLDER SURGICAL
36 & 37 apple ridge road
suite 200
louisvile CO 80027
Manufacturer Contact
daniel guevara
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key24004102
Report Number3010377594-2026-00001
Device Sequence Number10222258
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public00865163000102
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJR-ST25-2.0-6
Device Catalogue NumberJR-ST25-2.0-6
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown